# SDR CNMA20090119

- Difficulty date: February 2, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N720AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48252
- Aircraft time: 82,794 hours, 21,039 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1887-1941
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1887-1941, LBL 27, CORROSION ON SEAT TRACK.  DAMAGED SEAT-TRACK PORTION REMOVED, REINFORCED AREA WITH NEW PORTION OF SEAT-TRACK AND SPLICE.  IAW SRM VOL 1, 53-70-00, FIG 1.  INSTALLED FASTENERS IAW SRM VOL 2, 51-31-01.
